# SDR AALA201511239024

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK, STEP 1B FAILS ON ROUTINE CARD 43C20033004.  NOT ALL EMER LIGHTS STAY ON FOR 15 MINUTES.  CHARGED BATTERY & ACCOMPLISHED FUNCTIONAL CHECK STEP 1B WITH NO DEFECTS BEING NOTED.
